Affordable Access

Publisher Website

Global Solutions of a High Dimensional System for Korteweg Materials

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
198
Issue
1
Identifiers
DOI: 10.1006/jmaa.1996.0069

Abstract

Abstract The global existence of solutions to a high-dimensional system of Korteweg materials is established when the initial data are small. The complete model was proposed by Dunn and Serrin and the local existence of the solution was obtained in an earlier paper by the authors.

There are no comments yet on this publication. Be the first to share your thoughts.